Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Benlorr

Member
  • Total Reviews

    0
  • Content Count

    27
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Benlorr

  • Rank
    Junior Member
  1. Ok, so I've been on the regimen for about a year now and fortunately my skin has settled down and become clear. However, I recently switched moisturizers from Cerave to a different moisturizer because I moved to Canada. The new moisturizer works quite well but it makes my face twice as oily as the Cerave. Too oily in fact that it makes me uncomfortable to go out in public. Any tips on how to reduce my oiliness? Should I stop putting the jojoba oil? I don't necessarily want to lessen the amount
  2. Ok, so I've been on the regimen for about a year now and fortunately my skin has settled down and become clear. However, I recently switched moisturizers from Cerave to a different moisturizer because I moved to Canada. The new moisturizer works quite well but it makes my face twice as oily as the Cerave. Too oily in fact that it makes me uncomfortable to go out in public. Any tips on how to reduce my oiliness? Should I stop putting the jojoba oil? I don't necessarily want to lessen the amou
  3. Ok, so I am in my 10th or 11th week of the Regimen (I forget) and the acne on my face seems to be considerably getting better. However, one major issue that I have been consistently dealing with and has in fact prevented me from using the maximum dosage of BP is the redness on my face. It is not so bad if I monitor my Bp usage on a day-to-day basis to about half or some days a little less than half the maximum dosage (<------full finger length). However, if I start to use anything beyond thi
  4. Ok I am in my 7th week of the Regimen and for the past 3 weeks or so I have been using about 1/3 the maximum dosage of BP for 2 day and night applications per day. However, even if I add a little more BP to my routine my face becomes way redder than I would like it to be. This is usually when I skip an application and get my skin to it's normal color and then resume what I have been doing. My problem is that I really want to increase my BP usage because it is recommended to get the clearest sk
  5. This sucks. Oh well, guess I'll just have to go with my gut on this one and apply as much as I feel is necessary on a day-to-day basis.
  6. Ok, so I am about to enter my 7th week of the regimen and my skin has yet to become fully adapted to the BP to the point that my skin doesn't become red anymore. It is not so bad when I use a small amount but for the last few weeks I have ramped up the amount and my face is becoming even clearer but redder as well. I'm in a weird place right now because I don't necessarily want to lessen the amount of BP I am using because obviously it is working on my face but the redness is a huge issue as w
  7. Ok, so I have recently started to use different amounts of BP during my morning and night application. I use 1/4 of my index finger in the morning (mainly because I don't want to go out in public with redness) and 2/3 of my index finger in the night. I am in my 6th or 7th week of the regimen and I want to gradually increase my morning application of BP to the same dosage as my night application (which is most likely going to be my maximum dosage I will be permanently using). I just want to know
  8. I thought you were only supposed to use a pea size, once a day, for a week, and then a pea size, twice a day, until your skin calms down, and then up the dose, slowly waiting for the redness and dryness to subside? I dunno, i haven't read the guidelines in a while. i suggest dropping the day time dose to a pea size, and slowly increasing it once the redness dies down. OR, if you can handle the dryness and redness/flakes, just ride it out, although it might stick around for several months lon
  9. Yes, you will get flaking after a few more days on BP and you have ramped up the dosage slowly. It's a natural reaction and everyone experiences it to some degree so don't worry about it for now. Just make sure you go slowly with the BP. Remember for the first 6 weeks or so it is more important for your skin to get used to the BP than it is to clear you skin right away.
  10. Ok, so since day 1 I have only used BP once a day as directed by Dan for sensitive skin. I started in the morning but found that doing so at night was preferable since I won't have to go outside during the day with red skin. It is now week 5 and I thought I was getting used to the BP because it doesn't sting that much anymore when I apply it at night and the redness is slightly lessened even though I use about 3/4 the maximum dosage. It was at this point that I decided to apply twice a day wit
  11. Well, it's been about a week now since the ones I mentioned here have showed up and since then a majority of them have gone away now . However, I have only recently ramped up my BP usage and I am getting a few new irritation bumps so I guess it takes about a week or so for them to disappear.
  12. They may be irritation bumps, which should be telling you to not use as much BP in that area. I don't think you should start any faster than your skin allows you to in any area, so just keep applying the normal amount of BP that you are. If they don't look like normal pimples and are very small, reddish bumps that don't appear to have a head, they may just be little irritation bumps. I get them on my nose when I use a little more BP than normal. Yeah, your description of these pimples i
  13. Ok, so I am in the middle of my third week of the Regimen and I am happy to say that my face has seen some notable improvements. It's is about 85% clear with a few pimple bumps still healing. However, there is patch that consists of the edge of my nose and the area under my left eye that has developed small red bumps of pimples. They are not that big of a deal and barely noticeable at all from a distance. However, if I stare very close into the mirror I can see that there are quite a few of them
  14. Ok, I am in my third week of the Regimen and of course I have had to deal with flaking. However, it wasn't until recently that I have noticed dead, flaky skin cells leave my skin looking a bit dirty around the jaw line and mouth area where it is most prevalent. I gently scrape them off with a fingernail and when I do a slightly reddish, clear patch of skin is left. What can I do about this? Should I exfoliate this early on in the Regimen? If so any recommendations for any exfoliation methods?
×